Open Access
Translator Disclaimer
2013 SOLVABILITY FOR A COUPLED SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS
Chuanxi Zhu, Xiaozhi Zhang, Zhaoqi Wu
Taiwanese J. Math. 17(6): 2039-2054 (2013). DOI: 10.11650/tjm.17.2013.3174

Abstract

This article is concerned with the coupled system of fractional differential equations with nonlocal integral boundary conditions. The existence results are obtained by applying some standard fixed point theorems. Finally, an example is also provided to illustrate the availability of our main results.

Citation

Download Citation

Chuanxi Zhu. Xiaozhi Zhang. Zhaoqi Wu. "SOLVABILITY FOR A COUPLED SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS." Taiwanese J. Math. 17 (6) 2039 - 2054, 2013. https://doi.org/10.11650/tjm.17.2013.3174

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1286.26006
MathSciNet: MR3141873
Digital Object Identifier: 10.11650/tjm.17.2013.3174

Subjects:
Primary: 26A33 , 34A12 , 34B10

Keywords: coupled system , existence , fixed point Theorem , Fractional differential equations

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 6 • 2013
Back to Top